Access count of this item: 73

Files in This Item:
File Description SizeFormat 
1718-14.pdf543.16 kBAdobe PDFView/Open
Title: INDISCERNIBLE SEQUENCES AND ARRAYS IN VALUED FIELDS (New developments of independence notions in model theory)
Authors: CHERNIKOV, ARTEM
Issue Date: Oct-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1718
Start page: 127
End page: 131
URI: http://hdl.handle.net/2433/170337
Appears in Collections:New developments of independence notions in model theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.